# SDR GTIA2022053136453

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 38,531 hours, 17,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FA SEAT FLASHLIGHT HOLDER WILL NOT TEST BUT FLASHLIGHT WORKS ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-AFT L/H FA FLASHLIGHT R&R IAW AMM 25-60-00. OPS CHECK GOOD. THIS CLEARS DMI # 2921651-1. PLACARD REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
